The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 1.

Conder, Marston D. E.; Širáň, Jozef and Tucker, Thomas W. (2010). The genera, reflexibility and simplicity of regular maps. Journal of the European Mathematical Society, 12(2) pp. 343–364.

This list was generated on Tue Oct 21 13:04:56 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk